July 15, 2009
Libipower Plus dietary supplements recalledThe FDA and Haloteco have notified healthcare professionals and consumers of a voluntary nationwide recall of Libipower Plus. Lab analyses found samples of Libipower Plus to contain undeclared tadalafil, which is an active ingredient of FDA-approved drugs used in the treatment of erectile dysfunction (ED). Tadalafil may interact with nitrates found in some prescription drugs (eg, nitroglycerin) and may lower blood pressure to dangerous levels. Patients with diabetes, hypertension, high cholesterol, or heart disease often take nitrates. Libipower Plus may also cause side effects such as headaches and flushing.
Consumers who have Libipower Plus in their possession should stop using it immediately and contact their healthcare professional if they have experienced any problems that may be related to taking this product.
For more information visit www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm171914.htm.